# SDR UALA2012100805675

- Difficulty date: October 5, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,243 hours, 12,215 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP, LOWER SKIN INBOARD SIDE DENTED IN SEVERAL AREAS.  REMOVED DAMAGE ON DENTS, FABRICATED REPAIR PARTS, BONDED REPAIRS AND CURED, AND APPLIED CONDUCTIVE COATING IAW SRM 57-53-01 & 51-70-10 & 57-70-05, PREP AND PAINTED AREAS IAW GPM 5-0-4-24.
